# SDR ABXA9700473

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 995823851
- Condition: Defective
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FOOT OF THE FORMER AT STA 980 WAS REMOVED.  REPAIRED IAW ABX REA D953-16348-MR.
